Can Phentermine Cause Eye Problems?

What medications cause eye problems?

While this article does not include an exhaustive list, common systemic medications that cause ocular side effects include: bisphosphonates; cyclosporine and tacrolimus; minocycline; hydroxychloroquine; ethambutol; topiramate; tamsulosin; amiodarone; anticholinergics; erectile dysfunction drugs; blood pressure ….

Does phentermine increase eye pressure?

CNS stimulants (Includes phentermine) ↔ glaucoma The use of most CNS stimulants is contraindicated in patients with glaucoma, as these agents exhibit sympathomimetic activity and may induce mydriasis provoking an increase in intraocular pressure.

How long does phentermine withdrawal last?

It is recommended to taper Adipex use rather than immediately stopping. Adipex will generally be out of your system about two days after the last time you take it.

Does sleep position affect eye pressure?

Since lying down raises the pressure in the eyeball, and sleeping on one side consistently more than the other could be problematic for the eye on that side, the researchers decided to investigate whether a side- sleeping position might be part of the problem.

Can medication affect your eyes?

“Many different medications can cause eye problems,” says Laurie Barber, MD, a spokeswoman for the American Academy of Ophthalmology. Some of these side effects are minor, like dryness. Others are more serious, like vision loss. Call your doctor right away if you notice any changes with your eyes, Barber says.

Can you stay on phentermine long term?

The authors concluded that phentermine is safe and effective for longer-term use—that is, >3 months—for weight loss in low-risk individuals.

Can Fosamax cause eye problems?

Alendronate (Fosamax) is taken once a week and belongs to a class of medications used for osteoporosis called bisphosphonates. Blurred vision, eye pain, conjunctivitis and even double vision have been reported.

Can blood thinners cause eye problems?

Anticoagulant medications and anti-platelet medications actually have very few ocular side effects. While they generally do not cause hemorrhages on the surface of the eye (subconjunctival hemorrhages), they can prolong bleeding time make make these hemorrhages worse than they normally would be.

Does phentermine have long term side effects?

Physical and psychological dependence may occur with the long-term use of phentermine. A withdrawal reaction, which includes excessive drowsiness, fatigue, tremors and depression may occur after prolonged use.

Can statins affect your eyes?

The most highly reported ocular adverse events associated with statins were blurred vision (48.4%) and visual impairment (25.7%). Results from logistic regression indicated that the ocular problems formed a greater proportion of the adverse events for subjects taking atorvastatin (2.1%).

Can eye supplements improve vision?

While few studies support positive claims about supplements, the age-related eye disease study (AREDS) is an exception. The research showed a group getting a specialized blend of vitamin and mineral supplements had a 25 percent lower risk of worsening of age-related macular degeneration.

What are the bad side effects of phentermine?

Dizziness, dry mouth, difficulty sleeping, irritability, nausea, vomiting, diarrhea, or constipation may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly. This medication may raise your blood pressure.

Does phentermine affect your brain?

A large body of evidence has observed that phentermine works by causing the release of two neurotransmitters, dopamine and norepinephrine, in your brain to suppress hunger.

What happens when you stop taking phentermine?

Abrupt cessation of long-term phentermine therapy does not induce amphetamine-like withdrawal. Long-term phentermine therapy does not induce phentermine cravings. Symptoms observed after abrupt phentermine cessation represent loss of therapeutic effect and are not withdrawal.

Why has my vision suddenly gone blurry?

Blurry vision is very common. A problem with any of the components of your eye such as the cornea, retina, or optic nerve, can cause sudden blurred vision. Slowly progressive blurred vision is usually caused by long-term medical conditions. Sudden blurring is most often caused by a single event.

What medications can cause optic nerve damage?

Causes of toxic optic neuropathy include chemicals and drugs, such as methanol, ethylene glycol, ethambutol, isoniazid, digitalis, cimetidine, vincristine, cyclosporine, toluene, and amiodarone.

Has anyone died on phentermine?

Forty-one (0.3 percent) of 13,972 phentermine users experienced a major adverse event (36 cardiovascular events; 5 deaths), but none of these was among the long-term users.

Do you gain weight after you stop taking phentermine?

Without making the proper changes, it is likely that you’ll gain back the weight you lost — and possibly more — once you stop taking phentermine. A comprehensive lifestyle change includes: A reduced-calorie diet: If you have excess weight to lose, eat 300–500 fewer calories per day.